# SDR DALA1164070950

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 57,604 hours, 43,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 1C IN THE FIRST CLASS CABIN, WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE CONNECTOR AND WILL RE-PIN IT WHEN PARTS BECOME AVAILABLE.  THE SYSTEM HAS NOT RETURNED TO NORMAL OPERATION AS OF 21NOV11.
